# SDR FDEA201801260254

- Difficulty date: January 26, 2018
- Submitted: February 8, 2018
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 81,110 hours, 19,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA70882
- Condition: Corroded
- Location: Bs 1991-2007
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TEH MAIN DECK AFT FLOOR SUPPORT AT BS 1911 - 2007,  X -22,  FOUND CORRODED.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM   51-31-01-0G,  AND DWG AGA7088, REV B, MAJOR REPAIRE IAW GMM 6-2-100.
